# SDR USAA2013041200035

- Difficulty date: April 10, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005184A
- Part serial: A20691
- Condition: Delaminated
- Location: Rt Wing
- Part time: 60,911 hours, 24,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION ON NR 7 SLAT AT WS 313.50.  REPAIRED NR 7 SLAT AT WS 313.50 IAW B757 SRM 51-70-10.
